# SDR AALA202207148710

- Difficulty date: July 3, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737
- Aircraft serial: 31101
- Aircraft time: 36,099 hours, 15,060 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FRAME SCREW HOLE LOCATED AT BS 986 AND RBL 50. REPAIRED PER SRM 53-70-51-2R PROCEDURE 6.
